# SDR FDKA200608230

- Difficulty date: August 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 14,090 hours, 12,922 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 4006719906MODH
- Part serial: 99011519
- Condition: Malfunctioned
- Location: Rudder
- Part time: 6,585 hours, 6,050 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 5066 PHF.  CREW REPORTED YAW DAMP/ AUTO PILOT FAIL MESSAGE.  MX REMOVED AND REPLACED RUDDER SERVO.
